# SDR R61A2025100200424

- Difficulty date: September 27, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 38,103 hours, 27,816 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 17001966003
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANIMAL EXTRACTION STUB LOWER SKIN RIB 1 AND KEEL BEAM RIB 12 WAS DAMAGED. REPAIRED IAW EMB ETD2025-170-929260 ALSO REF VP-041853-2025 N/R 3,4 FOR WORK ACCOMPLISHED.
